EconPapers    
Economics at your fingertips  
 

On the Existence of Equilibrium with Incomplete Markets and Non-Monotonic Preferences

Andrés Carvajal, John Geanakoplos and Alvaro Riascos ()

Brazilian Review of Econometrics, 2008, vol. 28, issue 2

Abstract: We provide a shorter proof than Geanakoplos and Polemarchakis (1986) of the existence of equilibrium in an incomplete financial market economy with numeraire assets, under the weak assumption that asset returns are non-negative. Furthermore, we relax the strict monotonicity assumption on preferences and as an application we prove the existence of equilibrium when agents may disagree on zero probability events but do not plan to go bankrupt in any state.

Date: 2008
References: Add references at CitEc
Citations:

Downloads: (external link)
https://periodicos.fgv.br/bre/article/view/1513 (text/html)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:sbe:breart:v:28:y:2008:i:2:a:1513

Access Statistics for this article

Brazilian Review of Econometrics is currently edited by Daniel Monte

More articles in Brazilian Review of Econometrics from Sociedade Brasileira de Econometria - SBE Contact information at EDIRC.
Bibliographic data for series maintained by Núcleo de Computação da FGV EPGE ().

 
Page updated 2025-03-20
Handle: RePEc:sbe:breart:v:28:y:2008:i:2:a:1513